# SDR DXTA200300029

- Difficulty date: May 6, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N371QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600471
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Attitude
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL CAPTAIN'S ATTITUDE INDICATOR INDICATED 5 DEGREES NOSE DOWN WITH 3 DEGREES RIGHT BANK.  REJECTED TAKEOFF.  FOUND NR 1 VERTICAL GYRO DEFECTIVE. REPLACED UNIT AND OPS CHECKED GOOD.
